Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 214
  • Download : 0
In this article we find self-recursion formulas for super-replicable functions N(j(1),N) (N = 2, 6, 8, 10, 12), from which we see that their Fourier coefficients can be determined only by the first four ones. (C) 2001 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2001-06
Language
English
Article Type
Article
Citation

JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65

ISSN
0022-4049
DOI
10.1016/S0022-4049(00)00077-3
URI
http://hdl.handle.net/10203/81124
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0